# SDR SWAA2023120518783

- Difficulty date: November 4, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Exposed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 241AF FORWARD RIGHT CORNER HAS EXPOSED CORE<[01] DUE TO EXTENT OF DAMAGE ON UPPER SURFACE OF PANEL FABRICATED NEW 241AF FLOOR PANEL FROM BMS4-17 TYPE 6 LOT#1534398-1. INSTALLED INSERTS USING BMS5-107 LOT#AK3BA2380A/A; INSERTS CURED USING HEAT LAMP AND THERMOMETER ATS2209 CAL DUE DATE 10/2024 THEN APPLIED TAPE AND PART MARKED PANEL IAW SRM 53-00-50-2R-0 PARA 1A(NOTE); PARA 4A; TABLE 204; PARA 5S AND BOEING DWG 144A5910 ID:0127.;[02] INSPECTED AND VERIFIED CORRECTIVE ACTION. JOB COMPLETE.;[03] VERIFIED MEASUREMENTS TABLE.
